# SDR SWAA2022111765751

- Difficulty date: October 28, 2022
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT OF FWD CARGO COMP S-26L CORROSION AROUND FASTENER AT STA 540<[01] REMOVED EXF. CORROSION AT AFT OF FWD CARGO COMP S-26L; STA 540; IN REF. SRM 51-10-02-0G-0.;[07] PARTIALLY LOCATED AND DRILLED NEW STRINGER AND HAT SECTION SPLICE REF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 205;[08] LOCATED AND DRILLED HAT SECTION SPLICE DEPENDING FINAL SIZE REF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 205.;[09] LOCATED AND DRILLED ALL HOLES TO FINAL SIZE REF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 205;[10] VERIFIED STEPS 1-4 AND 7-9. OK TO TREAT AND PRIME REPAIR PARTS;[11] ACCOMPLISHED REPAIR AT S-26L; STA. 540 AS PER EA: 22-153-03291/8638013.;[12] PROCEDURES FOR TREAT & PRIME REPAIR PARTS WERE ACCOMPLISHED ON EA: 22-153-03291-WIP1; REV.2; STEP #10; & -WIP2 REV. 3; STEPS #7 & 8.;[13] VERIFIED STEPS 11 AND 12. TASK C/W;[14] VERIFIED STEPS 11 AND 12. TASK C/W
